# SDR UPS08552837

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 18,713 hours, 11,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON LWR STRUT OF THE NR1 ENGINE CNA 6 O'CLOCK POSITION PPS206.  REPLACED SKIN OF LWR STRUT SKIN MATERIAL THICKNESS OUT OF LIMITS.
